A new necessary condition for analytic varieties satisfying the local Phragmén–Lindelöf condition

Tom 85 / 2005

Tobias Heinrich Annales Polonici Mathematici 85 (2005), 283-290 MSC: 31C10, 32C25. DOI: 10.4064/ap85-3-9

Streszczenie

For an analytic variety $V$ in $\mathbb C^n$ containing the origin which satisfies the local Phragmén–Lindelöf condition ${\rm PL}_{\rm loc}(0)$ it is shown that for each real simple curve $\gamma$ and each $d \ge 1$ the limit variety $T_{\gamma,d}V$ satisfies the strong Phragmén–Lindelöf condition (SPL).

Autorzy

  • Tobias HeinrichMathematisches Institut
    Heinrich-Heine-Universität
    Universitätsstrasse 1
    40225 Düsseldorf, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek